AMS eContent Search Results
Matches for: msc=(19E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Kay Rülling and Shuji Saito. Higher Chow groups with modulus and relative Milnor {$K$}-theory. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alexander S. Merkurjev. Motivic decomposition of certain special linear groups. Trans. Amer. Math. Soc. 369 (2017) 555-574.
Abstract, references, and article information   
View Article: PDF

[3] J. Heller and K. Ormsby. Galois equivariance and stable motivic homotopy theory. Trans. Amer. Math. Soc. 368 (2016) 8047-8077.
Abstract, references, and article information   
View Article: PDF

[4] Jeremiah Heller and Mircea Voineagu. Equivariant semi-topological invariants, Atiyah's $KR$-theory, and real algebraic cycles. Trans. Amer. Math. Soc. 364 (2012) 6565-6603.
Abstract, references, and article information   
View Article: PDF

[5] Mark E. Walker. Thomason's theorem for varieties over algebraically closed fields. Trans. Amer. Math. Soc. 356 (2004) 2569-2648. MR 2052190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pedro Luis del Angel and Stefan Müller-Stach. On Chow motives of 3-folds. Trans. Amer. Math. Soc. 352 (2000) 1623 - 1633. MR 1603890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wayne Raskind. A finiteness theorem in the Galois cohomology of algebraic number fields . Trans. Amer. Math. Soc. 303 (1987) 743-749. MR 902795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1